# SDR SWAA2024082324161

- Difficulty date: August 9, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Deformed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ACCESS PANEL 551AB LINK AT LT WING 2024-501578.<[01] REPLACED ACCESS PANEL 551AB LINK AT LT WIN IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02-0G-0;[02] TASK CARD COMPLETE.
